# SDR YENA201805190469

- Difficulty date: May 19, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 59,220 hours, 21,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT AFT CABIN FLOORBEAM Y1292 FR66 +1" STR23L. REMOVED AND REPLACED FLOORBEAM Y1292 AT FR66 +1" STR23L IAW SRM 51-72-11.
